# SDR AALA201708239026

- Difficulty date: July 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 55,083 hours, 23,764 cycles
- Engine: Iae V2524A5
- Engine time: 57,334 hours, 24,858 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid Valve
- Part number: AC69576
- Part serial: EEG005
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 57,334 hours, 24,858 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DESCENDING INTO TPA AT 11,000 FEET, ENGINE SPOOLED FROM FLIGHT IDLE, AIRCRAFT YAWED, AND NR 2 ENGINE SHUTDOWN.  CAPTAIN AND FIRST OFFICER COMPLETED ECAM.  DECLARED AN EMERGENCY AND LANDED AT TPA WITHOUT INCIDENT.  MAINTENANCE REPORTED ENGINE NR 2 BLEED VALVE FAILED TEST, REPLACED 10TH STAGE CONTROL SOLENOID VALVE IAW AMM 75-32-51. PB0401 TEST SATISFACTORY.   AIRCRAFT WAS GROUNDED.
